# SDR 9709719855

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YELLOW GEAR DOOR OPEN LIGHT CAME ON IN FLIGHT.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE BUT LIGHT REMAINED ON.  FLIGHT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  LIGHT WENT OUT DURING RETURN TO PHX.  MAINTENANCE FOUND REPAIR ON RIGHT MAIN LANDING GEAR DOOR JAMB INTERFERING WITH DOOR PROXIMITY SENSOR.  REPAIRED GEAR DOOR INTERFERENCE AND RAN GEAR, OPERATIONAL CHECK OK.
